# SDR DXTA200803047

- Difficulty date: May 7, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 574 hours, 424 cycles
- Engine: Pwc PW545B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 666061311
- Condition: Defective
- Location: Rudder
- Part time: 574 hours, 424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER CONTROL REQUIRES EXCESSIVE CONTROL INPUTS TO GET DESIRED RESULTS. REMOVED AND REPLACED ACTUATOR IAW MM 27-30-05. OPS AND LEAK CHECK GOOD.
